MAUDE Adverse Event Report: STRYKER GMBH 1.7 S VARIAX HAND LOCK PLATE,STRAI,16HOLES; PLATE, FIXATION, BONE

STRYKER GMBH 1.7 S VARIAX HAND LOCK PLATE,STRAI,16HOLES; PLATE, FIXATION, BONE
Catalog Number 57-10316
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.
 
Event or Problem Description
Failed variax hand plates.Noticed after follow up x-ray.Revision surgery required.

Brand Name
1.7 S VARIAX HAND LOCK PLATE,STRAI,16HOLES
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8210622
Report Number0008031020-2019-00004
Device Sequence Number2179394
Product Code HRS
UDI-Device Identifier07613154496303
UDI-Public07613154496303
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K062498
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number57-10316
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2018
Initial Report FDA Received Date01/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR